MAUDE Adverse Event Report: BECKMAN COULTER COULTER LH780 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER LH780 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number N/A
Medical Device Problem Code Output above Specifications (1432)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 11/17/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 11/18/2016 the field service engineer (fse) found that the light scatter preamp (ls preamp) was defective causing the elevated counts and failed controls.The fse replaced the ls preamp and the instrument then ran within published specifications.The repairs were verified per established procedures.(b)(4).
 
Event or Problem Description
The customer reported that the lh780 analyzer generated erroneous high basophil (ba) counts for patient samples.Erroneous results were not reported out of the lab and there was no change or effect to patient treatment in connection with this event.

Brand Name
COULTER LH780 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 south kraemer blvd.
brea CA 92821
MDR Report Key6138926
Report Number1061932-2016-00978
Device Sequence Number11045150
Product Code GKZ
UDI-Device Identifier15099590282431
UDI-Public(01)15099590282431(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K061616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number723585
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2016
Initial Report FDA Received Date12/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1